Skip to content

    Read user comments about the side effects, benefits, and effectiveness of BuSpar oral.

    Overall User Ratings

    532 Total User Reviews

    User Reviews

    1-5 of 278 Next»
    Condition: Anxious
    1/17/2019 11:24:00 AM

    Reviewer: Ian, 25-34 Male on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    3 months now no anxiety attacks

    Condition: Anxious
    12/19/2018 6:25:17 PM

    Reviewer: Dan, Male on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    I was on 30 mg a day, I felt nauseous, lightheaded, and very drowsy. This drug did nothing for me but give me more problems. I’m only taking 7.5mg a day for another week then I’m done with this medicine.

    Condition: Anxious
    9/24/2018 3:16:27 PM

    Reviewer: pj, 13-18 on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 2

    Ease of Use

    Current Rating: 2

    Satisfaction

    Current Rating: 2

    Comment:
    17 yrs; started having panic attacks out of the blue few weeks ago, ended up in ER, was under constant attack and symptoms, was prescribed Buspar 7.5 mg twice. been taking for a week and just now noticing improvement with major side effects; a headache, heaviness in chest, fogginess, nausea, dry mouth, loss of appetite, ( i didn't eat for 3 days) sometimes depressive thoughts and emotional spe ... Show Full Comment

    Condition: Anxious
    9/18/2018 8:40:35 AM

    Reviewer: CAinWC, 35-44 Male on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 1

    Comment:
    I take it for anxiety. Have taken it for 3 weeks. Half dose the first week, then full dose. I have noticed that I am restless when I take this, such that there is a near constant desire (feeling in my bladder area) that I have to be moving. It is very annoying. I am not sure how to describe it really, but it seems that it is anxiety related. I have also experienced the headaches and nausia, l ... Show Full Comment

    Condition: Anxious
    8/7/2018 4:18:17 AM

    Reviewer: Bobbie, 55-64 on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    I can't take this anymore. I've had insomnia, panic attack, lump in throat, mask face, brain fog, light headed, hard to breathe, rash on my ears, shakiness, muscle aches, increased urination, headache,dizziness, catatonic starring, increased anxiety (the reason I'm taking it!) non stop crying all because of increase of dose since oo hospital from failed suicide, am on Welbutrin 150 mg ... Show Full Comment

    1-5 of 278 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    bald woman smelling flowers
    Complementary therapies to ease symptoms.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes highlighted
    4 early warning signs.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    sticky notes on face
    10 tips to clear your brain fog.
    Close up of eye
    12 reasons you're distracted.
    Trainer demonstrating exercise for RA
    Exercises for your joints.
    Senior woman using diabetes test kit
    Each one takes 10 minutes or less.
    woman having a good day
    Revitalize your life.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.